MathSciNet Relay Station
MathSciNet bibliographic data
MR2372478 (2010a:35220) 35Q53 (35B10 35Dxx)
Holden, Helge; Raynaud, Xavier Global conservative solutions of the Camassa-Holm equation—a Lagrangian point of view. Comm. Partial Differential Equations 32 (2007), no. 10-12, 1511–1549.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement